# SDR UALA2013010900133

- Difficulty date: January 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 41,989 hours, 17,557 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Part number: AR47147
- Condition: Damaged
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR FAULT LIGHT AND LOWER STRIKE LIGHT ILLUMINATED.  REPLACED LOWER DOOR STRIKE, OPS CHECKED OKAY.
